Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Transformation to Normality of the Null Distribution of g1

Ralph B. D'Agostino
Biometrika
Vol. 57, No. 3 (Dec., 1970), pp. 679-681
Published by: Oxford University Press on behalf of Biometrika Trust
DOI: 10.2307/2334794
Stable URL: http://www.jstor.org/stable/2334794
Page Count: 3
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Transformation to Normality of the Null Distribution of g1
Preview not available

Abstract

A transformation to approximate normality of the null distribution of g1, the standardized third sample moment, is given. Monte Carlo simulations and checks with an existing table indicate it is very accurate. It is suggested it can be used in performing tests of normality against skewed alternatives.

Page Thumbnails

  • Thumbnail: Page 
679
    679
  • Thumbnail: Page 
680
    680
  • Thumbnail: Page 
681
    681